Integral versions of some Gr"uss type inequality

Authors

  • S. Izumino
  • J. Pecaric
  • B. Tepes

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.122

Abstract

In this paper we shall prove integral version of integral version of some Gr"uss type inequalities.

Author Biographies

S. Izumino

Faculty of Education, Toyama University, Gofuku, Toyama 930-8555, Japan.

J. Pecaric

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, Zagreb 10000, Croatia.

B. Tepes

Faculty of Philosophy, University of Zagreb, 1. Lvcica 3, Zagreb 10000, Croatia.

Downloads

Published

2005-06-30

How to Cite

Izumino, S., Pecaric, J., & Tepes, B. (2005). Integral versions of some Gr"uss type inequality. Tamkang Journal of Mathematics, 36(2), 103-110. https://doi.org/10.5556/j.tkjm.36.2005.122

Issue

Section

Papers